# SDR ASAA2012060992332

- Difficulty date: June 9, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 21,215 hours, 6,577 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 076971101862
- Condition: Malfunctioned
- Location: Apu
- Part time: 6,843 hours, 5,848 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START.  FAULT CODE 49-41011.  MAINT MESSAGE NO FLAME SHUTDOWN.  REPLACED THE APU IGNITION UNIT (EXCITER) IAW AMM 49-41-31-400-801. OPS NORMAL.
